MAUDE Adverse Event Report: TELEFLEX MEDICAL MAD NASAL INTRANASAL MUCOSAL ATOMIZER; NEBULIZER, MEDICINAL, NON-VENT

TELEFLEX MEDICAL MAD NASAL INTRANASAL MUCOSAL ATOMIZER; NEBULIZER, MEDICINAL, NON-VENT
Model Number IPN915303
Medical Device Problem Code Material Discolored (1170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Failure mode "foreign material - stain" could be confirmed with picture attached.However it is necessary to receive the physical sample to perform a proper investigation, determinate the root cause & corrective actions.If the complaint samples become available at a later date, this complaint will be updated accordingly.

Brand Name
MAD NASAL INTRANASAL MUCOSAL ATOMIZER
Common Device Name
NEBULIZER, MEDICINAL, NON-VENT
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
elaine cully
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21898073
Report Number3003898360-2025-00350
Device Sequence Number3434825
Product Code CCQ
UDI-Device Identifier14026704709813
UDI-Public(01)14026704709813(11)240806(17)270805(10)73G2401264(21)
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN915303
Device Catalogue NumberMAD100
Device Lot Number73G2401264
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2025
Initial Report FDA Received Date04/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown